?

Log in

No account? Create an account
pavelmachek's Journal
 
[Most Recent Entries] [Calendar View] [Friends View]

Friday, December 2nd, 2005

Time Event
5:18a
Life-threatenig trademarks
So... about year ago I cought a flu, which transformed into coughing. I got poison from my doctor, called "Afonilum". I'm not sure if it helped with coughing, but it certainly have some bad side effects. Like me could not sleep at night, and some effects I'd rather not talk about. I had to stop taking it, as, well, some sleep is neccessary for you.

Fast forward one year, similar flu, similar coughing, same doctor. Only this time I got something called "Euphyllin". Different name, different box... you guessed it, same poison, same side effects. So it is 5 am, and no, I can't sleep, and yes, other bad effects are back, too.

I guess that trademarks should be banned as far medicine is concerned, so that same poisons at least come under same names :-(.

<< Previous Day 2005/12/02
[Calendar]
Next Day >>
My Website   About LiveJournal.com